# SDR AALA202103239001

- Difficulty date: March 22, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 27,692 hours, 10,943 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3515
- Condition: Odor
- Part time: 38,621 hours, 18,812 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WET, HUMID DIRTY SOCK SMELL IN FLIGHT DECK ON DESCENT IN MSP. FLIGHT CREW SUSPECTS DIRTY AIR FILTERS IN AIR CONDITIONING PACKS.   REMOVED AND REPLACED APU IAW JC26L31049003.
